Asymptotic formulas for non-oscillatory solutions of perturbed half-linear Euler equation. (English) Zbl 1158.34027

Summary: We establish asymptotic formulas for non-oscillatory solutions of the half-linear second-order differential equation
\[ (\Phi(x'))'+\frac{\gamma}{t^p}\,\Phi(x)+c(t)\Phi(x')=0, \]
where this equation is viewed as a perturbation of the half-linear Euler equation.


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Došlý, O., (), 161-357
[2] Došlý, O., Perturbations of the half-linear euler – weber type differential equation, J. math. anal. appl., 323, 426-440, (2006) · Zbl 1107.34030
[3] Došlý, O.; Lomtatidze, A., Oscillation and nonoscillation criteria for half-linear second order differential equations, Hiroshima math. J., 36, 203-219, (2006) · Zbl 1123.34028
[4] Došlý, O.; Pátíková, Z., Hille – wintner type comparison criteria for half-linear second order differential equations, Arch. math., 42, 185-194, (2006) · Zbl 1164.34386
[5] Došlý, O.; Peňa, A linearization method in oscillation theory of half-linear differential equations, J. inequal. appl., 2005, 535-545, (2005) · Zbl 1178.34038
[6] Došlý, O.; Řehák, P., ()
[7] Došlý, O.; Řezníčková, J., Oscillation and nonoscillation of perturbed half-linear Euler differential equation, Publ. math. debrecen, 72, 479-488, (2007) · Zbl 1164.34012
[8] Došlý, O.; Űnal, M., Half-linear equations: linearization technique and its application, J. math. anal. appl., 353, 450-460, (2007) · Zbl 1128.34017
[9] Elbert, Á.; Schneider, A., Perturbations of the half-linear Euler differential equation, Results math., 37, 56-83, (2000) · Zbl 0958.34029
[10] Howard, H.C.; Marić, V., Regularity and nonoscillation of solutions of second order linear differential equations, Bull. T. CXIV de acad. serbe sci. et arts, classe sci. mat. nat. sci. math., 20, 85-98, (1990) · Zbl 0947.34015
[11] Jaroš, J.; Kusano, T.; Tanigawa, T., Nonoscillation theory for second order half-linear differential equations in the framework of regular variation, Results math., 43, 129-149, (2003) · Zbl 1047.34034
[12] Jaroš, J.; Kusano, T.; Tanigawa, T., Nonoscillatory half-linear differential equations and generalized karamata functions, Nonlinear anal., 64, 762-787, (2006) · Zbl 1103.34017
[13] Marić, V.; Kusano, T.; Tanigawa, T., Asymptotics of some classes of nonoscillatory solutions of second order half-linear differential equations, Bull. cl. sci. math. nat. sci. math., 28, 61-74, (2003) · Zbl 1062.34035
[14] Pátíková, Z., Hartman – wintner type criteria for half-linear second order differential equations, Math. bohem., 132, 3, 243-256, (2007) · Zbl 1174.34033
[15] Řezníčková, J., An oscillation criterion for half-linear second order differential equations, Miskolc math. notes, 5, 203-212, (2004) · Zbl 1150.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.